fbpx

Can I have dermal fillers whilst on Tamoxifem for breast cancer?

Can I have dermal fillers whilst on Tamoxifem for breast cancer?

Home > Questions > Can I have dermal fillers whilst on Tamoxifem for breast cancer?

The answer to this question would best be answered in a personalised, confidential consultation with one of our practitioners.
Questions we would need to ask are; are you in remission? Are you still having treatment, such as radiation, or chemotherapy? How long have you been in remission for? Other factors would include your immunity and clearance from your Oncologist. Typically, dermal fillers are contraindicated to immunosuppressed patients, due to a high risk of infection.
We would love for you to book in for a complimentary consultation, to discuss what treatment/s may be suitable for you.

 

Related pages

Dermal filler and antibiotics

Cosmetic treatments and medication

All the FAQs below relate to medication and anti-wrinkle, dermal filler and double chin injections Yes, it is perfectly safe for someone with high blood pressure to have anti-wrinkle, dermal
Read More
permanent lip filler removal

Is it safe to take vitamins or supplement before dermal filler injections?

Depending on what vitamins and supplements you’re taking, it is best to have a complimentary consultation with our experienced medical practitioners, so you can advise us exactly what supplements you’re
Read More

Book an appointment